Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is it normal to have delayed periods while using Mononessa ?

I am on mononessa and today is the third period pill and still no period, a little spotting and no cramping and I always cramp. This is my second month on this to regulate my periods. Is this normal to have?
Asked On : Tue, 22 Feb 2011
Answers:  1 Views:  680
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
Combined oral contaceptives like Monoessa are known to regulate periods and also lighten them.The fact that you arent cramping proves that it is working.It takes an average of 3-6months to regulate your cycles while on an OC. Wait for a month or two.It should settle.
Answered: Wed, 23 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor